I'm weening off 30mg of Prozac (fluoxetine) after being on it for a year, is it normal to have physical withdrawal symptoms, such as severe fatigue?

Can happen. SSRI discontinuation syndrome symptoms may include: flu-like sx’s, insomnia, nightmares, vivid dreams, anxiety, tearfulness, depressed mood, confusion, irritability, restless legs, tremors, nausea, vomiting, cramps, loose stools, loss of appetite, dizziness, unsteady gait, flushing, sweating, headache, lethargy, imbalance, vertigo, ringing in ears, hypersensitivity to noise, sensation of.
Could be. Yes withdrawals from Prozac (fluoxetine) can happen but generally from my experience most people can stop it without withdrawals while few do experience some withdrawals. Symptoms vary. Under the discretion of your physician you can come off the medication safely.
Prozac (fluoxetine) Prozac (fluoxetine) is a very long-acting medication, and is not one of the antidepressants more likely to cause withdrawal symptoms. I wonder why you were prescribed prozac, (fluoxetine) and whether this condition has stabilized enough to be tapering the medicine? If not, your original symptoms (fatigue is common in depression) could recur. Hoping you're talking with your own doctor about this. Good luck.
Prozac (fluoxetine) Very uncommon since Prozac (fluoxetine) is long acting. Slower tapering might help. Also, work with your doctor on exploring other causes of fatigue.